# SDR SWAA2020122838182

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 59,670 hours, 35,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1672 FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK, PER AMM 33-51-06 .
